Show simple item record

dc.contributor.authorChen, Zu-Chi ( )
dc.contributor.authorXuan, Benjin ( )
dc.date.accessioned2020-08-18T21:29:55Z
dc.date.available2020-08-18T21:29:55Z
dc.date.issued2002-10-10
dc.identifier.citationChen, Z. C., & Xuan, B. J. (2002). On the Keldys-Fichera boundary-value problem for degenerate quasilinear elliptic equations. Electronic Journal of Differential Equations, 2002(87), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12420
dc.description.abstractWe prove existence and uniqueness theorems for the Keldys-Fichera boundary-value problem using pseudo-monotone operators. The equation studied here is quasilinear, elliptic, and its set of degenerate points may be of non-zero measure. We also obtain comparison and maximum principles for this problem.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKeldys-Ficheraen_US
dc.subjectExistenceen_US
dc.subjectUniquenessen_US
dc.subjectMaximum principleen_US
dc.subjectComparison principleen_US
dc.titleOn the Keldys-Fichera Boundary-value Problem for Degenerate Quasilinear Elliptic Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record